MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),; CATHETER, STEERABLE
Model Number 401932
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Death (1802); Myocardial Infarction (1969)
Date of Event 08/15/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 9680001-2018-00129, 9680001-2019-00004, 3005334138-2019-00020, 3005334138-2019-00021, 3005334138-2019-00022, 3005334138-2019-00023.Following an ablation procedure, the patient experienced a cerebral infarction and expired.During the procedure the patient was anticoagulated with heparin and the act monitoring was made in 30-minute intervals.After the procedure the patient did not wake up from anesthesia and subsequently expired.There were no performance issue with the device.Further information has been requested regarding the cva.
 
Event or Problem Description
Following an ablation procedure, the patient experienced a myocardial infarction and expired.During the procedure the patient was anticoagulated with eparine and the act monitoring was made in 30-minute intervals.After the procedure, the patient did not wake up from anesthesia and heart enzymes and heart catheterization confirmed the myocardial infarction.The patient subsequently expired.No further information is available at this time.

Brand Name
LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8237206
Report Number2182269-2019-00004
Device Sequence Number13740160
Product Code DRA
UDI-Device Identifier05414734202626
UDI-Public05414734202626
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K913940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number401932
Device Catalogue Number401932
Device Lot Number6096329
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAST-CATH INTRODUCER X3; SWARTZ BRAIDED INTRODUCER; TACTICATH QUARTZ CATHETER X2
Outcome Attributed to Adverse Event Death;
Patient Age62 YR